MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO. MINIMARK LOCATOR IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY CO. MINIMARK LOCATOR IMPLANT; DENTAL IMPLANT
Model Number 10231020
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408); Osseointegration Problem (3003); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
No integration.

Brand Name
MINIMARK LOCATOR IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO.
1034 pearl street
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL SUPPLY CO.
1034 pearl street
brockton MA 02301
Manufacturer Contact
james weatherby
1034 pearl street
brockton, MA 02301
8004413100
MDR Report Key17010984
Report Number1287163-2023-54088
Device Sequence Number15185636
Product Code DZE
UDI-Device Identifier00614950003044
UDI-Public00614950003044
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K092594
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10231020
Device Catalogue Number10231020
Device Lot Number1701009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexPrefer Not To Disclose